MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7355-24
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient noticed the tubing from a smiths medical admin set was leaking and then it literally popped apart.The tubing was leaking and then it literally popped apart.It's happened with two separate sets of tubing.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source was traced to manufacturing.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11408702
Report Number3012307300-2021-01728
Device Sequence Number3882536
Product Code FPA
UDI-Device Identifier10610586027376
UDI-Public10610586027376
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/13/2023
Device Model Number21-7355-24
Device Catalogue Number21-7355-24
Device Lot Number3736039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer05/01/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight59